# SDR ABXA030103

- Difficulty date: February 20, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 69,356 hours, 66,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spacer
- Part number: 4894213523
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT. STAB. RIGHT ATTACH ANGLE WAS CRACKED BELOW RAM AIR OPENING. REPAIRED IAW DC-9 SRM 53-05.
